| Model Number |
101/860/085CZ |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the device was in use and the pilot balloon became detached.No adverse effects.
Additional Manufacturer Narrative
Investigation completed on a smiths medical tracheostomy|pvc - portex tubes bluselect sample p/n 100/860/085z evaluated.Visual inspection revealed pilot balloon detached from tube as event was confirmed with inspection 12"- 16".No other device analysis was done as event was confirmed.All mitigations on placed were verified and it was confirmed has been executing according, therefore no corrective actions could be implemented, it will be continue monitoring this failure condition in this product for threshold or escalation.
Event or Problem Description
Device analysis completed and summary in h -10.